Social Question

Adirondackwannabe's avatar

Does anyone have any personal experience or knowledge of Lyrica?

Asked by Adirondackwannabe (32273 points ) December 6th, 2013

I think my one doc likes to throw drugs at every little thing. I’m more careful about what goes into my system. Anyone have info they wouldn’t mind sharing?

Observing members: 0 Composing members: 0

1 Answer

Kardamom's avatar

Here is some info about the potential side effects of Lyrica.

My Dad was taking Lyrica for several months for peripheral nueropathy caused by taking veins out of his leg to use for heart bypasses. This was after going to the pain clinic and trying other treatments and medications that did not help him. He already had a problem with dizziness and the Lyrica seemed to make it worse. He also acted loopy and was very irritable and prone to fits of anger. The Lyrica did not help with his pain, though and my Mother, after speaking with his doctor, the two of them decided to take him off of it. The side effects were worse than the initial symptoms (pain and burning sensations in the feet and legs).

Answer this question

Login

or

Join

to answer.
Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther